# SDR 06FDEA0334

- Difficulty date: January 23, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N442FE
- Make and model: Airbus A310-203
- Aircraft serial: 353
- Aircraft time: 43,849 hours, 19,161 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: None
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THERE WAS NO DOCUMENTED RECORD OF APPROVED DATA FOUND.  IN ADDITION ,THERE WAS NO RECORD THAT THE REPAIR HAS BEEN EMBODIED ON THE AIRCRAFT.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REPAIR EVALUATED TO CONFORM AS PER SRM 53-17-18 FIGURE 204 SHEET 1.  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MAJOR.
